MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HIGH FLOW RATE EXTENSION SET, LUER LOCK ADAPTERS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION HIGH FLOW RATE EXTENSION SET, LUER LOCK ADAPTERS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C9221
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified quantity of high flow rate extension sets were unable to be connected at the luer lock.This occurred prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Correction: d4.D4: expiration date: na.Additional information: h4, h6(update codes), h11.H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection was performed on the sample, and all components were observed to be correctly positioned according to the specifications.However, the tip protector had a mark of damage that could not be identified.The reported condition could not be confirmed nor refuted.The cause of the issue could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HIGH FLOW RATE EXTENSION SET, LUER LOCK ADAPTERS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24769509
Report Number1416980-2026-01174
Device Sequence Number21401684
Product Code FPA
UDI-Device Identifier00085412002996
UDI-Public(01)00085412002996(10)DR25J15031
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K811078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C9221
Device Catalogue Number2C9221
Device Lot NumberDR25J15031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown